# SDR 2010FA0000528

- Difficulty date: June 1, 2010
- Submitted: June 8, 2010
- Operation: General aviation
- Aircraft: N193S
- Make and model: Amtr GLASAIRIISRG
- Aircraft serial: 2222
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: MS20822
- Condition: Broken
- Location: Mlg
- Part time: 1,916 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OWNER/PILOT OF THIS ACFT WAS PERFORMING TOUCH & GOES WHEN PREPARING FOR 2ND LANDING, NOTICED DID NOT HAVE A GREEN MLG DOWN LIGHT FOR THE LT MLG. FLEW PAST TOWER & VERIFIED THIS FACT. NOTED ALSO DIDN`T HAVE HYD PRESSURE.   A SAFE LANDING WAS MADE WITH MINOR DAMAGE TO THE ACFT AND NO INJURIES TO PILOT. UPON EXAMINATION OF ACFT, IT WAS DETERMINED THAT ONE OF THE LT MLG ACTUATOR HYD FITTINGS HAD BROKEN OFF OF THE ACTUATOR. ALLOWING THE HYD SYS TO LOOSE A SUBSTANTIAL AMOUNT OF FLUID THAT WOULD NOT RETRACT OR EXTEND THE MLG COMPLETELY.  EXAMINATION OF BROKEN FITTING SHOWS THAT IT FAILED AT A POINT FLUSH WITH ACTUATOR HSG. 90 DEGREE ELBOW PORTION REMAINED ATTACHED TO FLEXIBLE HOSE ASSY.  EXAMINATION OF MLG WELL & GENERAL LAYOUT OF MLG COMPONENTS SHOWS FLEX HOSE MAY HAVE BEEN STRESS LOADED WHILE GEAR LEG WAS UP. THIS MAY HAVE PUT UNDUE STRESS ON HOSE ASSY & FOCUSED HIGH LOADS ON HOSE ELBOW AT ACTUATOR HSG.  IT ALSO APPEARED THE GEAR ACTUATOR MAY ALSO BE RUBBING AGAINST TOP OF WHEEL WELL.
